# SDR DALA102869763

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 230-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND LT OTBD SEAT TRACK AT STA 230 TO 237, LBL44, EXFOLIATED.  REPAIRED IAW SRM 51-30-4, SRM 51-30-5, SRM 51-10-4, AND SRM 51-10-3.
